# SDR UIEA2024052300411

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 86,511 hours, 14,096 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX - LH AIRCON BAY STA 1240 CENTER TANK LOWER SURFACE CORR AT O/B AREA( LH AIRCON BAY STA 1240 CENTER TANK LOWER SURFACE AT O/B AREA REPAIRED IAW RI NO : RI-57-10-16896 REV A. NO FURTHER DEFECTS NOTED. )
